# SDR GLBA2014081800429

- Difficulty date: August 15, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 39,156 hours, 48,628 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 32,466 hours, 39,731 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THAT AFTER REACHING CRUISE FLT LEVEL 240, NR 2 ENGINE FAILED WITH A BANG.  LOST ALL POWER, PROP AUTO FEATHERED, RAN CHECK LIST, EMERGENCY DECLARED & DIVERTED. REMOVED AND REPLACED THE ENGINE   R & R RT ENG ASSEMBLY IAW TC 1900-7100.00 REV 8.  OPS CHECKED GOOD.
